# SDR 2007UALA04284

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 28,821 hours, 7,840 cycles
- Engine: Pwa PW4052
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Plunger
- Condition: Missing
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT WILL NOT DEPLOY WITH PITOT PRESSURE APPLIED, RAT WOULD NOT HAVE DEPLOYED IN AUTO.  TROUBLESHOT AND FOUND RT AUX  PITOT PROBE MISSING CENTER PLUNGER IN QUICK DISCONNECT FITTING. REPLACED PLUNGER PER DWG 233T9122, ACCOMPLISHED PROBE HEATER CIRCUIT CHECKS. CHECKS GOOD PER MM 30-31-00, PITOT LOW RANGE LEAK CHECK GOOD PER MM 34-11-01 AND RAT PITOT PRESSURE DEPLOY OPS CHECK GOOD.
